# SDR AALA20120803002

- Difficulty date: August 2, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 81,081 hours, 12,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201720003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT MOUNT ROW 31B INOPERATIVE.  REPLACED LIGHT ASSEMBLY AT SEAT 31B.  OPS CHECK NORMAL.
